MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DUR POLY IMPACTOR HANDLE; HIP INSTRUMENTS : IMPACTORS

DEPUY ORTHOPAEDICS INC US DUR POLY IMPACTOR HANDLE; HIP INSTRUMENTS : IMPACTORS
Model Number 2015-24-000
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Nurse reported a loose duraloc cup impactor which requires replacement (normal wear and tear).In addition, she reported an attune trial liner which lost its balseal and which also requires replacement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history review : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
DUR POLY IMPACTOR HANDLE
Common Device Name
HIP INSTRUMENTS : IMPACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11516447
Report Number1818910-2021-05427
Device Sequence Number3877064
Product Code HWA
UDI-Device Identifier10603295082408
UDI-Public10603295082408
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2015-24-000
Device Catalogue Number201524000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1